# SDR AALA202011039016

- Difficulty date: October 18, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SEAT TRACK AT FLOOR BEAM Y765 AND FR 16 MEASURING L=0.687 INCH, W=0.398 INCH, D=0.057 INCH.  REPLACED SEAT TRACK BETWEEN FR 12 TO FR 24, IAW A321 SRM 51-42-11-801 AND DRAWING D53112813, D53111014 AND D53110984.
